BibTeX record: journals/networks/JwoT98

download as .bib file

@article{DBLP:journals/networks/JwoT98,
  author    = {Jung{-}Sing Jwo and
               Tai{-}Ching Tuan},
  title     = {On container length and connectivity in unidirectional hypercubes},
  journal   = {Networks},
  volume    = {32},
  number    = {4},
  pages     = {307--317},
  year      = {1998},
  url       = {http://dx.doi.org/10.1002/(SICI)1097-0037(199812)32:4<307::AID-NET7>3.0.CO;2-5},
  doi       = {10.1002/(SICI)1097-0037(199812)32:4<307::AID-NET7>3.0.CO;2-5},
  timestamp = {Wed, 02 Jul 2003 12:16:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/JwoT98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}